Un complexe de formes différentielles à croissance bornée sur une variété stratifiée
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, p. 213-234
@article{ASNSP_1994_4_21_2_213_0,
     author = {Brasselet, Jean-Paul and Legrand, Andr\'e},
     title = {Un complexe de formes diff\'erentielles \`a croissance born\'ee sur une vari\'et\'e stratifi\'ee},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 21},
     number = {2},
     year = {1994},
     pages = {213-234},
     zbl = {0839.55005},
     mrnumber = {1288365},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_2_213_0}
}
Brasselet, Jean-Paul; Legrand, André. Un complexe de formes différentielles à croissance bornée sur une variété stratifiée. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, pp. 213-234. http://www.numdam.org/item/ASNSP_1994_4_21_2_213_0/

[Bo] A. Borelet Al., Intersection Cohomology. Progress in Math. vol. 50, Birkhäuser, Boston, 1984. | Zbl 0553.14002

[BT] R. Bott - L.W. Tu, Differential Forms in Algebraic Topology. Graduate Texts in Mathematics 82, Springer-Verlag Heidelberg, 1982. | MR 658304 | Zbl 0496.55001

[BGM] J.P. Brasselet - M. Goresky - B. Macpherson, Simplicial Differential Forms with Poles. Amer. J. Math. 113 (1991), 1019-1052. | MR 1137533 | Zbl 0748.55002

[Bry] J.L. Brylinski, Equivariant Intersection Cohomology. Contemp. Math. 139 (1992), 5-32. (Première version: Prépublication de l'IHES, Juin 1986.) | MR 1197827 | Zbl 0803.55002

[Ch] J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds. Proc. Sympos. Pure Math. 36 (1980), 91-146. Amer. Math. Soc., Providence RI. | MR 573430 | Zbl 0461.58002

[CGM] J. Cheeger - M. Goresky - R. Macpherson, L2-cohomology and intersection cohomology for singular varieties. Seminar on Differential Geometry, S.T. Yau ed., Ann. of Math. Stud., Princeton Univ. Press, Princeton NJ, 102 (1982), 303-340. | MR 645745 | Zbl 0503.14008

[Fe] M. Ferrarotti, A complex of stratified forms satisfying De Rham's theorem. Preprint, Universitâ di Pisa, 1991. To appear in Hawaii-Provence Singularities Proceedings. Travaux en Cours, Hermann, Paris. | Zbl 0884.58003

[GM1] M. Goresky - R. Macpherson, Intersection homology theory. Topology 19 (1980), 135-162. | MR 572580 | Zbl 0448.55004

[GM2] M. Goresky - R. Macpherson, Intersection homology theory II. Invent. Math. 71 (1983), 77-129. | MR 696691 | Zbl 0529.55007

[Gr] A. Grothendieck, On the de Rham cohomology of algebraic varieties. Publ. Math. I.H.E.S. 29 (1966), 95-105. | Numdam | MR 199194 | Zbl 0145.17602

[Ha] R. Hartshorne, On the de Rham cohomology of algebraic varieties. Publ. Math. I.H.E.S. 45 (1975), 6-99. | Numdam | MR 432647 | Zbl 0326.14004

[Ma] J. Mather, Notes on topological stability. Harvard University, 1970.

[Na] M. Nagase, Sheaf theoretic L2-cohomology. Adv.Stud.Pure Math. 8 (1987), 273-279, North Holland. | MR 894298 | Zbl 0625.55001

[Sa] N. Sasakura, Cohomology with polynomial growth and completion theory. Publ. Res. Inst. Math. Sci. Kyoto Univ. 17 (1981), 371-552. | MR 642649 | Zbl 0561.32005

[Ve1] A. Verona, Le théorème de De Rham pour les préstratifications abstraites. C.R. Acad. Sci. Paris Sér. I Math. 273 (1971), 886-889. | MR 290375 | Zbl 0222.57027

[Ve2] A. Verona, Stratified mappings - Structure and Triangulability. Lecture Notes in Math. 1120, Springer Verlag Heidelberg, 1984. | MR 771120 | Zbl 0543.57002

[Yo] B. Youssin, Lp-cohomology of cones and horns. Preprint September 1992, M.I.T. | MR 1274131